New inequalities for some special functions via the Cauchy-Buniakovsky-Schwarz inequality

Authors

  • Cristinel Mortici Valahia University of Targoviste

DOI:

https://doi.org/10.5556/j.tkjm.42.2011.608

Keywords:

Turán-type inequalities, Gamma function, polygamma functions, Riemann-zeta function, Cauchy-Schwarz inequality, Hölder inequality

Abstract

We establish new inequalities involving some special functions, using a form of the Cauchy-Buniakovski-Schwarz inequality. Our new inequalities extend the class of the Turan-type inequalites.

Author Biography

Cristinel Mortici, Valahia University of Targoviste

Director of Department of Mathematics

References

M. Abramowitz and L. A. Stegun (eds.), Handbook of Mathematical Functions with Formulas and Mathematical tables, Dover Publications Inc., New York, 1965.

B. Jorgensen, Statistical Properties of Generalized Inverse Gaussian Distributions, in: LectureNotes in Statistics, Vol. 9, Springer-Verlag, New York, 1982.

A. Laforgia and P. Natalini, Turán-type inequalities for some special functions, J. Inequal. Pure Appl.Math., 27 (2006), Issue 1, Art. 32.

Downloads

Published

2011-03-22

How to Cite

Mortici, C. (2011). New inequalities for some special functions via the Cauchy-Buniakovsky-Schwarz inequality. Tamkang Journal of Mathematics, 42(1), 53–57. https://doi.org/10.5556/j.tkjm.42.2011.608

Issue

Section

Papers